# SDR XMXR202107220003

- Difficulty date: July 17, 2021
- Submitted: July 22, 2021
- Operation: General aviation
- Aircraft: N325AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500513
- Aircraft time: 1,503 hours, 1,214 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 130025011
- Part serial: 1022
- Condition: Failed
- Location: Enviro Systems
- Part time: 369 hours, 217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECS 2 VALVE FAIL CAS CLIMBING THROUGH FL300
